# SDR CALA2019060700900

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 75,637 hours, 10,633 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Empty
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW EMERGENCY O2 LEVEL FOUND DEPLETED TO 11 LBS. CREW O2 BOTTLE REPLACED ACC AMM12-15-08-603-001. P/N42365-1 S/N ON:R08-000164 S/N OFF:R14-000449. PERFORMED FURTHER T/S, FOUND F/O O2 MASK REPLACED IN MARCH BEFORE SEVERAL O2 SERVICES OCCURED. FO MASK REPLACED ACC AMM 35-11-51-404-060 REV 127. LEAK CHECK PERFORMED WITHOUT FINDINGS. AC RETURNED TO SERVICE.
